Dr's appointment

Well I had the private appointment last night. Talked about all my symptoms except my leg problems! I said that I thought it was due to my PA and that I needed loading doses, but he said that you only get these symptoms before diagnosis and treatment, then didn't discuss it anymore. Towards the end of appointment I said that my legs were the things I was most concerned about, but he just said that like my gp - he didn't know! The only thing he's suggested is to have a 9o/c cortisol blood test.

Gutted

3 Replies

oldestnewest
  • Hi KiPeRi75,

    Am sorry to read you private appointment went no where, did you see a specialist , in what?

    Can do no harm having more tests though, you never know.

    I'm not sure what I can recommend, sorry not much help for you!

    Kind regards,

    Marre.

    From you previous posts here it helps to recollect what other conditions and possibly other medication you may be taking to get a clearer picture of what may be you problem, this is relevant from your previous post so I hope you do not mind me pasting some previous info here:

    healthunlocked.com/pasoc/po...

    "diabetes & thyroid ( both of which I have) so hopefully he is open to pa probs too. I was so disappointed with my gp - when I first went to him when I'd had enough- told him about my achy legs/tinnitus/hair loss/brain fog/fatigue he said we would get through it together - then all he's done is double my anti depressants for a month (stopped that now), this week he's stopped my statins (my request as my sister had memory problems with simvastatin) and shrugged about my legs. "

    And See:

    healthunlocked.com/pasoc/po...

    "Achy legs

    KiPeRi75 KiPeRi75 21 days ago

    I have pa, a few years ago I kept waking up with numb/ achy feet. Over time this has gone up to my knees and now my whole leg (both). They really feel quite uncomfortable. This happens nearly every time I wake up - sometimes 3 times a night. I also have problems with tinnitus and difficulty remembering words Tec.

    Elsewhere I have read that this sounds like peripheral neuropathy and that I should have b12 loading doses every other day until symptoms improve. I have b12 jabs every 8wks at present. I have Drs appointment this afternoon.

    Any thoughts please"

    ------------------------

  • I am so sorry that the doctor you saw closed down the conversation on PA so quickly (and so incorrectly). Know just how gutting that can be.

    When I tried to talk to my GP about it got pretty much the same response - can't be B12 because you are having shots - and it left me feeling totally gutted ... but also very angry which meant that I went away and found ways of supplementing the shots for myself - I started using a nasal spray 3x2x500micrograms per day and that was such a turning point. Went from struggling to stand up and walk to being able to perch at the top of stepladders to prune my grapevine in the space of a couple of weeks.

    I don't have all the other complications that you have - and as many of the symptoms of B12 deficiency are similar to those of diabetes and thyroid it can be a bit difficult to unpick things. Testing to rule out everything is probably a good idea but I'd also be inclined, given the attitudes you are meeting, to try some other form of supplementation and see if that works.

    Back to B12 shots being a treatment not a cure but the doctors just seem to have the attitude that it is the cure :(

  • Thank you both. He was a thyroid and diabetic specialist. He said my thyroid results are fine - also told me that I haven't got type 2 diabetes, but that at the moment I'm glucose intolerant (pre-diabetic) which is good. So my only thought is that it must be pa.

    Gambit -where do you get your nazal spray from and name please (do you have to pm me that on this site? ) certainly worth a try before I self inject. Do you have neuro problems?

You may also like...